# SDR 96ZZZX3804

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9645U
- Make and model: Gulstm AA1C
- Aircraft serial: AA1C0083
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Condition: Wrong Bolts
- Location: Mlg
- Part time: 1,930 hours
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

OWNER/PILOT INSTALLED NEW TIRES AS PREVENTATIVE MAINTENANCE.  WHILE INSTALLING NEW TIRES, HE NOTICED THE WHEEL ASSY THROUGH-BOLTS WERE BADLY RUSTED .  HE WENT TO LOCAL HARDWARE STORE, PURCHASED COMMON STEEL/GALVANIZED PLATED BOLTS AND REPLACED ORIGINAL 'AN' CADMIUM PLATED BOLTS.  DURING SUBSEQUENT ANNUAL INSPECTION, FOUND THESE BOLTS AND REPLACED THEM WITH 'AN' BOLTS OF CORRECT SIZE.  THE ZINC PLATED BOLTS WERE BADLY CORRODED AND THE WHEEL HALVES WERE ALSO CORRODED.  CLEANED AND TREATED CORROSION.
